Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Normal self-intersections of the characteristic variety

Author: Richard B. Melrose
Journal: Bull. Amer. Math. Soc. 81 (1975), 939-940
MSC (1970): Primary 35D10, 35P20
MathSciNet review: 0399628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65–82 (French). MR 0343320
  • 2. J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29 (1975), no. 1, 39–79. MR 0405514
  • 3. V. Guillemin, Singular symbols(manuscript) (1974).
  • 4. Lars Hörmander, On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math. (2) 17 (1971), 99–163. MR 0331124
  • 5. Louis Nirenberg, Lectures on linear partial differential equations, American Mathematical Society, Providence, R.I., 1973. Expository Lectures from the CBMS Regional Conference held at the Texas Technological University, Lubbock, Tex., May 22–26, 1972; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 17. MR 0450755

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35D10, 35P20

Retrieve articles in all journals with MSC (1970): 35D10, 35P20

Additional Information